# SDR IPXA2021021165577

- Difficulty date: February 10, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N610UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64256
- Aircraft time: 10,878 hours, 1,552 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100149C
- Part serial: 1687A
- Condition: Odor
- Location: Equip Exhaust
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**SUPPLEMENTAL SDR - ATB-NO EMERG DECLARED- NO EMERG EQUIP USED-LANDED W/OUT INCIDENT** DURING CLIMBOUT & LEVEL OFF CREW NOTICED HOT/BURNING ELECTRICAL SMELL W/ ASSOC EE CLNG EXH FAN STATUS MSG (SMELL LASTED ON 60 SECONDS). DEFD EQUIP COOL EXH FAN PER MEL 21-58-4. DMP 21-58-4 C/W. PLACARD INSTALLED. M735341 ASSIGNED.CMC REVIEWED, FOUND MSG 21410 "E/E COOLING EXHAUST FAN FAIL"  FAULTING ON 5 CONSECUTIVE LEGS, REF IFIM 21-50-00-810-820.  R/R'D EXHAUST FAN PER AMM 21-58-01/401, WHEN REMOVING, FAN FOUND BEARING LOOSE.  ACCOMP CMC GROUND TEST PER AMM 21-58-00/501 PASS, CONFIRMED NO BURNING.  M735341 CLEARED. DMP REVERED & PLACARD REMOVED. IPC 21-58-01-01-005.
